# SDR DL767040816

- Difficulty date: August 27, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 58,279 hours, 27,857 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL WHILE EXITING THE RUNWAY 26R LOST ALL CTR HYD FLUID.  REPLACED ADP.
